| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and was unable to duplicate the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted physio-control to report that their device unexpectedly shutdown during patient use.No further details about the patient or the event were provided or are available from the customer.